MAUDE Adverse Event Report: KI MOBILITY, LLC KI MOBILITY, LLC; ROGUE2

KI MOBILITY, LLC KI MOBILITY, LLC; ROGUE2
Model Number ROGUE2
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bruise/Contusion (1754); Swelling/ Edema (4577)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dealer states that the camber tube assembly snapped on the end users chair while in the chair.He was in chair going down his hallway when the camber tube snapped and he fell out of chair injuring his right inside elblow.He went to the er on friday, (b)(6) 2025.Injury reported on (b)(6) 2025.

Brand Name
KI MOBILITY, LLC
Common Device Name
ROGUE2
Manufacturer (Section D)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer (Section G)
KI MOBILITY, LLC
5201 woodward drive
stevens point WI 54481
Manufacturer Contact
nancy elliott
5201 woodward drive
stevens point, WI 54481
7155441784
MDR Report Key22921437
Report Number3005905321-2025-00006
Device Sequence Number10389652
Product Code IOR
UDI-Device Identifier00850013379323
UDI-Public(01)00850013379323(11)2024-01-29
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K062660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberROGUE2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale
Patient Weight109 KG